English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modular invariants for group-theoretical modular data. I

MPS-Authors
/persons/resource/persons235136

Davydov,  Alexei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

davydov_modular_2010.pdf
(Any fulltext), 324KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Davydov, A. (2010). Modular invariants for group-theoretical modular data. I. Journal of Algebra, 323(5), 1321-1348. doi:10.1016/j.jalgebra.2009.11.041.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24BB-1
Abstract
There is no abstract available